# SDR C2XA04SH296

- Difficulty date: May 18, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 11,759 hours, 8,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CARGO DOOR CUTOUT LOWER SILL WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
